<< Previous Issue Journal of the Korean Mathematical Society (Vol. 51, No. 5) Next Issue >>
J. Korean Math. Soc. 2014 Vol. 51, No. 5, 881—1104
Remarks on Levi harmonicity of contact semi-Riemannian manifolds
Domenico Perrone
MSC numbers : 53C43, 53D15, 32V05, 53C25, 53C50, 53C40
J. Korean Math. Soc. 2014 Vol. 51, No. 5, 881—895
Characterization of rational time-frequency multi-window Gabor frames and their duals
Yan Zhang and Yun-Zhang Li
MSC numbers : 42C15, 42C40
J. Korean Math. Soc. 2014 Vol. 51, No. 5, 897—918
Disjoint cycles with prescribed lengths and independent edges in graphs
Hong Wang
MSC numbers : 05C38, 05C70, 05C75
J. Korean Math. Soc. 2014 Vol. 51, No. 5, 919—940
Spectral radius of biorthogonal wavelets with its application
Qingyun Zou, Guoqiu Wang, and Mengyun Yang
MSC numbers : 42C40, 42A16
J. Korean Math. Soc. 2014 Vol. 51, No. 5, 941—953
Local convergence of the Gauss-Newton method for injective-overdetermined systems
Sergio Amat, Ioannis Konstantinos Argyros, and \'Angel Alberto Magre\~n\'an
MSC numbers : 65G99, 65K10, 47H17, 49M15, 90C30
J. Korean Math. Soc. 2014 Vol. 51, No. 5, 955—970
On $w$-local modules and $Rad$-supplemented modules
Engin B\"uy\"uka\c{s}ik and Rachid Tribak
MSC numbers : 16D10, 16D80
J. Korean Math. Soc. 2014 Vol. 51, No. 5, 971—985
Proofs of conjectures of Sandon and Zanello on colored partition identities
Bruce C.~Berndt and Roberta R.~Zhou
MSC numbers : Primary 11P84; Secondary 05A15, 05A17
J. Korean Math. Soc. 2014 Vol. 51, No. 5, 987—1028
A multivariable Mayer-Erd\"{o}s phenomenon
Xianchang Meng and Alexandru Zaharescu
MSC numbers : 11B57
J. Korean Math. Soc. 2014 Vol. 51, No. 5, 1029—1044
Identities of symmetry for the higher order $q$-Bernoulli polynomials
Jin-Woo Son
MSC numbers : 11B68, 11S80
J. Korean Math. Soc. 2014 Vol. 51, No. 5, 1045—1073
Packing dimensions of generalized random Moran sets
Xin Tong, Yue-li Yu, and Xiao-jun Zhao
MSC numbers : Primary 60D05; Secondary 28A80, 28A78
J. Korean Math. Soc. 2014 Vol. 51, No. 5, 1075—1088
Weyl's theorem, tensor product, Fuglede-Putnam theorem and continuity spectrum for $k$-quasi class $\mathcal{A}^{*}_{n}$ operators
Ilmi Hoxha and Naim Latif Braha
MSC numbers : 47B20
J. Korean Math. Soc. 2014 Vol. 51, No. 5, 1089—1104

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd